# SDR VNAA0310008

- Difficulty date: October 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 21,532 hours, 18,958 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A PASSENGER DOOR UNLOCK INDICATION AND RETURNED TO PHL.  THE AIRCRAFT WAS THEN FERRIED TO DAY.   MAINTENANCE INSPECTED AND ADJUSTED THE DOOR ROD  IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
